Flat Marcinkiewicz integral operators

Ahmad Al-Salman*, Hussain Al-Qassem

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we study Marcinkiewicz integral operators with rough kernels supported by surfaces of revolutions. We prove that our operators are bounded on Lp under certain convexity assumptions on our surfaces and under very weak conditions on the kernel.

Original languageEnglish
Pages (from-to)329-338
Number of pages10
JournalTurkish Journal of Mathematics
Volume26
Issue number3
Publication statusPublished - 2002

Keywords

  • Flat curves
  • Fourier transform
  • Marcinkiewicz Integral
  • Rough kernel

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Flat Marcinkiewicz integral operators'. Together they form a unique fingerprint.

Cite this